Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: 2013 | 2009 | 2008 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1996 | 1995 | 1994 | 1992
Number of items: 27.

2013

Griffin, Jim E., Kolossiatis, Michalis, Steel, Mark F.J. (2013) Comparing distributions by using dependent normalized random-measure mixtures. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 75 (3). pp. 499-529. ISSN 1369-7412. (doi:10.1111/rssb.12002) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2009

Shively, Thomas S., Sager, Thomas W., Walker, Stephen G. (2009) A Bayesian approach to nonparametric monotone function estimation. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 71 (1). pp. 159-175. ISSN 1369-7412. (doi:10.1111/j.1467-9868.2008.00677.x) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2008

Catchpole, Edward A., Morgan, Byron J. T., Tavecchia, Giacomo (2008) A new method for analysing discrete life history data with missing covariate values. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 70 (2). pp. 445-460. ISSN 1369-7412. (doi:10.1111/j.1467-9868.2007.00644.x) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2002

Brown, Philip J., Vannucci, Marina, Fearn, T. (2002) Bayes model averaging with selection of regressors. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 64 (Part 3). pp. 519-536. ISSN 1369-7412. (doi:10.1111/1467-9868.00348) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2001

Hodges, S.D. and Roberts, G. and Papaspiliopoulos, O. and Sentana, E. and Bingham, N.H. and Cox, David and Nicolato, E. and Venardos, E. and Critchley, F. and Davis, M.H.A. and Tompkins, R. and Benth, F.E. and Karlsen, K.H. and Reikvam, K. and Brockwell, P.J. and Davis, Rohan A. and Christensen, B.J. and Dellaportas, Paraskevi and McCoy, E.J. and Stephens, D. and Diebold, F.X. and Fruhwirth-Schnatter, S. and Genon-Catalot, V. and Laredo, C. and Granger, Clive W.J. and Griffin, Jim E. and Steel, Mark F.J. and Hobson, David M. and Jensen, J.L. and Jones, M.C. and Lawrance, A.J. and Ledford, A.W. and Leonenko, N.N. and Levendorskii, S. and Mandelbrot, B.B. and Meddahi, N. and Pitt, Michael K. and Priestley, M.B. and Renault, E. and Rosinski, J. and Sato, K. and Taylor, S.J. and Tong, Howell and Yang, H. and Veretennikov, A.Y. and Walker, Stephen G. and Werker, B.J.M. and Woodhead, A. (2001) Non-Gaussian Ornstein-Uhlenbeck-based Models and Some of their Uses in Financial Economics - Discussion. Discussion paper. BLACKWELL PUBLISHING LTD 10.1111/1467-9868.00282. (doi:10.1111/1467-9868.00282) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Walker, Stephen G., Hjort, Nils Lid (2001) On Bayesian consistency. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 63 (4). pp. 811-821. ISSN 1369-7412. (doi:10.1111/1467-9868.00314) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Cai, Zongwu, Yao, Qiwei, Zhang, Wenyang (2001) Smoothing for Discrete-Valued Time Series. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 63 (2). pp. 357-375. ISSN 1369-7412. (doi:10.1111/1467-9868.00290) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2000

Tjur, T., Bailey, R.A., Cox, David, Firth, D., Forster, J.J., Nelder, J.A., Preece, Donald A., Totaro, B., White, L., Dawid, A.P., and others. (2000) Invariance and factorial models - Discussion. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 62 . pp. 238-256. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

1999

Yao, Qiwei, Morgan, Byron J. T. (1999) Empirical transform estimation for indexed stochastic models. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 61 . pp. 127-141. ISSN 1369-7412. (doi:10.1111/1467-9868.00167) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Taylor, Charles, Ripley, B.D., Wood, Andrew T.A., Fan, Jianqing, Yao, Qiwei, Titterington, D.M., Cox, Trevor F., Phillips, Michael J., Thomas, T.R., Yu, Keming and others. (1999) Fractal analysis of surface roughness by using spatial data - Discussion on the paper by Davies and Hall. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 61 (1). pp. 30-37. ISSN 1369-7412. (doi:10.1111/1467-9868.00160) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

1998

Brown, Philip J., Vannucci, Marina, Fearn, T. (1998) Multivariate Bayesian variable selection and prediction. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 60 . pp. 627-41. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Stockis, Jean-Pierre, Tong, Howell (1998) On the statistical inference of a machine-generated autoregressive AR(1) model. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 60 (Part 4). pp. 781-796. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Abramovich, Felix, Sapatinas, Theofanis, Silverman, B.W. (1998) Wavelet thresholding via a Bayesian approach. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 60 . pp. 725-49. ISSN 1369-7412. (doi:10.1111/1467-9868.00151) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

1997

Cheng, Russell C.H., Liu, Wenbin (1997) Acknowledgement of priority: A continuous representation of the family of stable law distributions. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 59 (3). p. 729. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Robert, C.P., Aitkin, M., Cox, David, Stephens, M., Polymenis, A., Gilks, W.R., Nobile, A., Hodgson, M., Ohagan, A., Longford, Nicholas T., and others. (1997) On Bayesian analysis of mixtures with an unknown number of components - Discussion. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 59 (4). pp. 758-792. ISSN 1369-7412. (doi:10.1111/1467-9868.00095) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Garthwaite, P.H., Brown, Philip J., Hand, D.J., Wold, S., Cox, David, Zidek, J.V., ter Braak, C.J.F., Stone, M., Brooks, R., Goutis, C., and others. (1997) Predicting multivariate responses in multiple linear regression - Discussion. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 59 (1). pp. 37-54. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Cheng, Russell C.H., Liu, Wenbin (1997) A continuous representation of the family of stable law distributions. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 59 (1). pp. 137-145. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

1996

Ohagan, A., Smith, C.A.B., Jennison, C., Barnard, G.A., Bisson, A.N., Wilson, N., Palmer, C., Spiegelhalter, D., Best, N.G., Dawid, A.P., and others. (1996) Inferences from multinomial data: Learning about a bag of marbles - Discussion. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 58 (1). pp. 34-57. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Catchpole, Edward A., Freeman, Stephen N., Morgan, Byron J. T. (1996) Steps to parameter redundancy in age-dependent recovery models. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 58 (4). pp. 763-774. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

1995

Bailey, R.A., Preece, Donald A., Rowley, C.A. (1995) Randomization for a Balance Superimposition of one Youden Square on Another. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 57 (2). pp. 459-469. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

1994

Catchpole, Edward A., Morgan, Byron J. T. (1994) Boundary Estimation in Ring Recovery Models. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 56 (2). pp. 385-391. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Chan, Kung-Sik, Tong, Howell (1994) A Note on Noisy Chaos. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 56 (2). pp. 301-311. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Yao, Qiwei, Tong, Howell (1994) Quantifying the Influence of Initial Values on Nonlinear Prediction. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 56 (4). pp. 701-725. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Pearce, S.C. (1994) Reinforced Lattices. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 56 (3). pp. 469-476. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

1992

Cheng, B., Tong, Howell (1992) On consistent nonparametric order determination and chaos. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 54 (2). pp. 427-449. ISSN 1369-7412. (doi:10.2307/2346136) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

May, R.M., Isham, V., Bolker, B., Renshaw, E., Lawrance, A.J., Spencer, N.M., Smith, Laurence, Mayne, A.J., King, G.P., Albrecht, V., and others. (1992) Royal-Statistical-Society Meeting on Chaos - Discussion. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 54 (2). pp. 451-474. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Tong, Howell, Smith, R.L. (1992) Royal-statistical-society meeting on chaos. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 54 (2). pp. 301-302. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Thu Jan 23 23:56:25 2020 GMT.